MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HST III SEAL (4.5MM), 5-PACK; CLAMP, VASCULAR

MAQUET CARDIOVASCULAR LLC HST III SEAL (4.5MM), 5-PACK; CLAMP, VASCULAR
Model Number HST III SEAL (4.5MM), 5-PACK
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure hst iii seal (4.5mm), 5-pack the seal could not be loaded, and the procedure was completed without any problems using a spare heart string.No health hazard to the patient.
 
Additional Manufacturer Narrative
Trackwise id (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.Device discarded.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Corrected section: h3-if other provide code -explain corrected to device not returned, h6 type of investigation- corrected to device not returned.The lot history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.H3 other text : device not returned.
 
Event or Problem Description
N/a.

Brand Name
HST III SEAL (4.5MM), 5-PACK
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key15277971
Report Number2242352-2022-00699
Device Sequence Number6956118
Product Code DXC
UDI-Device Identifier00607567700307
UDI-Public00607567700307
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2022
Device Model NumberHST III SEAL (4.5MM), 5-PACK
Device Catalogue NumberC-HS-3045
Device Lot Number25160362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer09/16/2022
Initial Report FDA Received Date08/23/2022
Supplement Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.; UNKNOWN.
Patient SexUnknown